# SDR CA091107002

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG69095026
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

(CAN) PROGRESSIVE LOSS OF CABIN PRESSURE RESULTING IN AN EMERGENCY DESCENT AND DIVERSION.  O2 MASKED DEPLOYED.  ACFT TO FERRY FOR MX. MX "FOUND THE LT ACSC CONTROLLER FAULTED. REPLACED NR1 ACSC 21-61-04 OPS CHECKED GOOD".
